MathSciNet Relay Station
MathSciNet bibliographic data
MR353210 (50 #5695) 53C30 (22E25)
Heintze, Ernst On homogeneous manifolds of negative curvature. Math. Ann. 211 (1974), 23–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement